# SDR NWAA073735515

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Aircraft time: 70,257 hours, 28,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW 23 TO AFT LAVS.  MAINTENANCE REPAIRED BAD WIRE SPLICE.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
